| Model Number |
X SERIES |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device issued a "shock advised" prompt for a heart rhythm they believed was non-shockable.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was not verified due to the to the customer's non-approved zoll parts.The device was labeled not for clinical use and returned to the customer.Analysis of reports of this type has not identified an increase in trend.